On uniqueness of prime models

Journal of Symbolic Logic 44 (2):215-220 (1979)
  Copy   BIBTEX

Abstract

We prove there are theories (stable or countable) for which over every A there is a prime model but it is not necessarily unique. We also give a simplified proof of the uniqueness theorem for countable stable theories

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,998

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the strong Martin conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
Bounding Prime Models.Barbara F. Csima, Denis R. Hirschfeldt, Julia F. Knight & Robert I. Soare - 2004 - Journal of Symbolic Logic 69 (4):1117 - 1142.
On the number of minimal models.Saharon Shelah - 1978 - Journal of Symbolic Logic 43 (3):475-480.
Degree Spectra of Prime Models.Barbara F. Csima - 2004 - Journal of Symbolic Logic 69 (2):430 - 442.
Uniqueness of normal proofs in implicational intuitionistic logic.Takahito Aoto - 1999 - Journal of Logic, Language and Information 8 (2):217-242.
On atomic or saturated sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
End extensions and numbers of countable models.Saharon Shelah - 1978 - Journal of Symbolic Logic 43 (3):550-562.

Analytics

Added to PP
2009-01-28

Downloads
14 (#991,500)

6 months
5 (#641,095)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.

Add more references